Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Moments of the lifetime of conditioned Brownian motion in cones

Authors: Burgess Davis and Biao Zhang
Journal: Proc. Amer. Math. Soc. 121 (1994), 925-929
MSC: Primary 60J65; Secondary 60J05
MathSciNet review: 1195717
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \tau $ be the time it takes standard d-dimensional Brownian motion, started at a point inside a cone $ \Gamma $ in $ {\mathbb{R}^d}$ which has aperture angle $ \theta $, to leave the cone. Burkholder has determined the smallest p, denoted $ p(\theta ,d)$, such that $ E{\tau ^p} = \infty $. We show that if $ y \in \partial \Gamma $ then the smallest p, such that $ E({\tau ^p}\vert{B_\tau } = y) = \infty $, is $ p = 2p(\theta ,d) + (d - 2)/2$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J65, 60J05

Retrieve articles in all journals with MSC: 60J65, 60J05

Additional Information

PII: S 0002-9939(1994)1195717-5
Keywords: Conditioned Brownian motion, h-processes
Article copyright: © Copyright 1994 American Mathematical Society